# SDR UPS96205807

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 344-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED SEAT TRACK AT LBL 45 STA 344 TO 480 WL 208 HAS CORROSION.  REMOVED CORROSION AND FOUND TO OUT OF LIMITS.  FABRICATED NEW SEAT TRACK AND INSTALLED IAW SRM 53-10-3 AND 51-30-2.
